# SDR IPXA10563518

- Difficulty date: October 5, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BODY STATION 1196, BUTT LINE 0 CORRODED STRUCTURE AT NUTPLATE HOLES.  REPAIRED IAW EO B757-5310-40443A AND ER 10-05178 DATED, 02-NOV-2010.
